It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anemia Message Board


Anemia Board Index
Board Index > Anemia | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


I think the reason behind you not sleeping well even though you are so tired is because of the insomnia that anemia causes. Your body can not rest well even though you are tired. Sometimes, it takes me 2 nights of major insomnia to finally pass out on the 4th night and finally sleep the whole night. I personally feel that hormones probably play a factor in that as well.

I too, do not typically feel bad on a day -to-day basis. I am just so exhausted by the end of the day and don't have much energy. I would not say that the infusions have changed that. After getting the infusions I do feel like I cn exercise a little more without the muscle soreness and lack of oxygen.

I saw the post about a multivitamin and just want to make you aware that after the infusion, your doctor will point out that you can not take a multivitamin that contains any iron because your body will overdose and cause problems for your organs. Read the labels on the multivitamins very carefully.
[QUOTE=wanglin;4256955]I think the reason behind you not sleeping well even though you are so tired is because of the insomnia that anemia causes. Your body can not rest well even though you are tired. Sometimes, it takes me 2 nights of major insomnia to finally pass out on the 4th night and finally sleep the whole night. I personally feel that hormones probably play a factor in that as well.

I too, do not typically feel bad on a day -to-day basis. I am just so exhausted by the end of the day and don't have much energy. I would not say that the infusions have changed that. After getting the infusions I do feel like I cn exercise a little more without the muscle soreness and lack of oxygen.

I saw the post about a multivitamin and just want to make you aware that after the infusion, your doctor will point out that you can not take a multivitamin that contains any iron because your body will overdose and cause problems for your organs. Read the labels on the multivitamins very carefully.[/QUOTE]

Thanks, Wanglin, for this post--I'm sure hoping that I have some good results and can get back to exercising. If I don't, I guess I'm just going to have to push my self to exercise harder than I'm pushing myself right now. I can't remember if I heard that anemia causes insomnia, but that is good to know. Hopefully I'll be able to sleep after I get my infusions--my nights of watching Roseanne re-runs will be over!! LOL

Also, thanks to both you and Jonnstar for the info on the multi-vitamin. I'll be sure to ask my doc about it.

Everyone on this message board has been just amazing and I can't thank you all enough! You put my questions and fears to rest!





All times are GMT -7. The time now is 10:57 PM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!